I have been on Lutera birth control tablets for about 3 months. I have had no bad side effects like high blood pressure or weight gain; in that aspect this pill is a winner. However, for 3 months I have had the WORST mood swings along with depression and I definitely was not like this before the pill. Granted, I have always been moody before my periods but nothing like this. Somedays it will just hit me when I'm in a perfectly good mood. Please help with answers :/
I believe you should read about all the possible side effects (which have been reported and documented) and information on Lutera, click on the links:
Perhaps speaking to your Dr. Monday morning would be a good idea in order for him / her know what you are experiencing.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2010 • 2 answers
Updated 12 Jun 2014 • 1 answer
Updated 3 Jun 2015 • 1 answer
Updated 23 Nov 2018 • 9 answers
Updated 2 Oct 2017 • 2 answers